# SDR JJBA20240523055

- Difficulty date: April 30, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 77-80 S3-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL FUSELAGE, BTW FRAME 77-80 AND STR 3L-9L, CRACKS (X5) FOUND AROUND FASTENERS. LH EXTERNAL FUSE, PAINT REMOVED BTW FR 77-80 AND BTW STR 3L-9L. LH EXTERNAL FUSELAGE, BTW FRAME 77-80 AND STR 3L-9L. LH EXTERNAL FUSELAGE BTW FR 77-80 STR 3L-9L FOUR REPAIR BUSHINGS INSTALLED.
